Volume 31, Issue 3
Weak Type Weighted Inequalities for the Commutators of the Multilinear Calderón-Zygmund Operators

W. M. Li, T. T. Zhang & L. M. Xue

Anal. Theory Appl., 31 (2015), pp. 244-252.

Published online: 2017-07

Preview Full PDF 424 2257
Export citation
  • Abstract

For the commutators of multilinear Calderón-Zygmund singular integral operators with BMO functions, the weak type weighted norm inequalities with respect to AP weights are obtained.

  • Keywords

Commutator multilinear Calder\'{o}n-Zygmund operator multilinear maximal function weight

  • AMS Subject Headings

42B20 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-244, author = {W. M. Li, T. T. Zhang and L. M. Xue}, title = {Weak Type Weighted Inequalities for the Commutators of the Multilinear Calderón-Zygmund Operators}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {244--252}, abstract = {

For the commutators of multilinear Calderón-Zygmund singular integral operators with BMO functions, the weak type weighted norm inequalities with respect to AP weights are obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.3}, url = {http://global-sci.org/intro/article_detail/ata/4637.html} }
TY - JOUR T1 - Weak Type Weighted Inequalities for the Commutators of the Multilinear Calderón-Zygmund Operators AU - W. M. Li, T. T. Zhang & L. M. Xue JO - Analysis in Theory and Applications VL - 3 SP - 244 EP - 252 PY - 2017 DA - 2017/07 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n3.3 UR - https://global-sci.org/intro/article_detail/ata/4637.html KW - Commutator KW - multilinear Calder\'{o}n-Zygmund operator KW - multilinear maximal function KW - weight AB -

For the commutators of multilinear Calderón-Zygmund singular integral operators with BMO functions, the weak type weighted norm inequalities with respect to AP weights are obtained.

W. M. Li, T. T. Zhang & L. M. Xue. (1970). Weak Type Weighted Inequalities for the Commutators of the Multilinear Calderón-Zygmund Operators. Analysis in Theory and Applications. 31 (3). 244-252. doi:10.4208/ata.2015.v31.n3.3
Copy to clipboard
The citation has been copied to your clipboard